# SDR AALA202011179012

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 25,122 hours, 10,417 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lt Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT AFT LAV SMOKE ALERT ILLUMINATED FOR 15 SECONDS DURING CRUISE.  F/A VERIFIED NO SMOKE BUT NOTICED PERFUME SMELL DURING CHECK, SMOKE ALERT AGAIN FOR 15 SECONDS, THEN EXTINGUISHED FOR THE REST OF THE FLIGHT.  ACCOMPLISHED OPERATIONS CHECK OF SMOKE DETECTION SYSTEM, OPERATIONS CHECK GOOD.
